# SDR ABXA9701990

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 49180191
- Condition: Cracked
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE LEFT ELEVATOR OUTBOARD HINGE FITTING CRACKED AT THE HORIZONTAL STABILIZER UPPER ATTACH HOLE.  REPLACED ELEVATOR HINGE FITTING IAW DC9 SRM 51-30-1.
